advertisement
Question
Posted by: Concerned middie | 2004/02/09

low dosage HRT to control hot flushes

Was on Activelle HRT medication for 2 years. Stopped taking them when discovered polyp in ovary which was removed. ?Did not wish to remain on HRT after op but experienced severe hot flushes and night sweats. Suffered for 3 months and tried all sosrts of soya and natural herbal remedies but nothing helped. Contacted gynae who suggested I return to Activelle. Have been back on them for 3 months and have had spotting which I presumed was normal. However, in 4th month have started a proper period and am concerned as to cause. I was going along so nicely and am now a bit scared as to what it could mean

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should probably have it checked by your gynaecologist, though in all likelihood it is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement